Translator Disclaimer
2020 On asymptotic Fermat over $\mathbb{Z}_p$-extensions of $\mathbb{Q}$
Nuno Freitas, Alain Kraus, Samir Siksek
Algebra Number Theory 14(9): 2571-2574 (2020). DOI: 10.2140/ant.2020.14.2571

Abstract

Let p be a prime and let n,p denote the n-th layer of the cyclotomic p-extension of . We prove the effective asymptotic FLT over n,p for all n1 and all primes p5 that are non-Wieferich, i.e., 2p11(modp2). The effectivity in our result builds on recent work of Thorne proving modularity of elliptic curves over n,p.

Citation

Download Citation

Nuno Freitas. Alain Kraus. Samir Siksek. "On asymptotic Fermat over $\mathbb{Z}_p$-extensions of $\mathbb{Q}$." Algebra Number Theory 14 (9) 2571 - 2574, 2020. https://doi.org/10.2140/ant.2020.14.2571

Information

Received: 2 April 2020; Accepted: 11 May 2020; Published: 2020
First available in Project Euclid: 12 November 2020

MathSciNet: MR4172716
Digital Object Identifier: 10.2140/ant.2020.14.2571

Subjects:
Primary: 11D41
Secondary: 11R23

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 9 • 2020
MSP
Back to Top